# SDR SWAA2023042729975

- Difficulty date: April 23, 2023
- Submitted: April 27, 2023
- Operation: Air carrier
- Aircraft: N8569Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 36954
- Aircraft time: 16,603 hours, 8,256 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Iced
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FA EMERGENCY FLASHLIGHT BATTERY DEAD<[01] OKAY TO CONTINUE PER MEL 25-12-01. SP1B APPLIED AUTH# 131224;[02] REPLACED BATTERY PER AMM 25-64-00
